Health & Household > Health Care > Medications & Treatments > Pain Relievers > Non-Aspirin > Acetaminophen
Medi-First 80448 Extra Strength Non-Aspirin Acetaminophen 250 Tablets, 125-Packets of 2
Product ID: B0006GBDYU
Condition: New
Sold Out
Product Description
Medi-First 80448 Extra Strength Non-Aspirin Acetaminophen 250 Tablets, 125-Packets of 2
- High potency non-aspirin pain and fever relief
- Each tablet contains: Acetaminophen 500mg
- Compare active ingredient to Extra Strength Tylenol
- 250 tablets, 125 packets each contain 2 tablets
High potency non-aspirin pain and fever relief. Each tablet contains: Acetaminophen 500mg. Compare active ingredient to Extra Strength Tylenol.
Technical Specifications
Country
USA
Binding
Tools & Home Improvement
Brand
Medique
EAN
0347682804480
Label
Medique Products
Manufacturer
Medique Products
Model
80448
MPN
80448
NumberOfItems
1
PartNumber
80448
Publisher
Medique Products
Size
250 Tablets
SKU
GR-339I-2DR3
Studio
Medique Products









